| Model Number |
4000 |
| Medical Device Problem Codes |
Electrical /Electronic Property Problem (1198); Electrical Shorting (2926)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.B3 - date of event - unknown.
Event or Problem Description
It was reported that the damage to the power board and some of the contacts had gunk on them.They may have shorted.The event occurred during use.There was no patient involvement and harm.
Additional Manufacturer Narrative
Device evaluation: one device was received for device analysis.Service history review identified the complaint was not related to a previous service of the device within the review period.Functional testing and visual inspection was performed during analysis.The customer reported complaint was verified, the main board was found damaged.The probable root cause is due to the damaged main board; it was replaced.